MathSciNet Relay Station
MathSciNet bibliographic data
MR1892991 (2002m:60069) 60G18 (28A80 60G17)
Szulga, Jerzy Hausdorff dimension of Weierstrass-Mandelbrot process. Statist. Probab. Lett. 56 (2002), no. 3, 301–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement